Details for Distributed Fault Tolerance in Optimal Interpolative Nets
PropertyValue
NameDistributed Fault Tolerance in Optimal Interpolative Nets
DescriptionD. Simon, IEEE Transactions on Neural Networks, vol. 12, pp. 1348-1357, November 2001
Filenameoinet.pdf
Filesize374.51 kB
Filetypepdf (Mime Type: application/pdf)
Creatorzhang
Created On: 07/22/2008 15:03
ViewersEverybody
Maintained byEditor
Hits1730 Hits
Last updated on 07/22/2008 15:04
Homepage
CRC Checksum
MD5 Checksum
Joomla 1.5 Templates by JoomlaShine.com